MathSciNet Relay Station
MathSciNet bibliographic data
MR847877 (87k:93098) 93E15 (34K20)
Mohammed, S. E. A. Stability of linear delay equations under a small noise. Proc. Edinburgh Math. Soc. (2) 29 (1986), no. 2, 233–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement